# SDR 20010227SG001

- Difficulty date: January 29, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Aircraft: N931E
- Make and model: Beech 95-B55
- Aircraft serial: TC1009
- Engine: Cont IO470L
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL3492606
- Part serial: BO40039FR
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE MAGNETO WOULD FAIL ON RUN UP. TROUBLESHOT THE SYSTEM AND FOUND THE MAGNETO INTERIOR  COATED  IN BRONZE LIKE METAL FLAKES.  DETERMINED THAT THE BLOCK BEARING HAD FAILED AND THE ROTOR HAD CHAFED THE POINTS DOWN. THE MAGNETOS HAD BEEN OVERHAULED BY TCM UNDER THEIR WO NO P53955. DISTRIBUTOR BLOCK PN 10-391586
